# SDR COEA2013090603804

- Difficulty date: August 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 17,915 hours, 17,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: S52176204210
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AIRSTAIR DOOR LOWER PAN CORRODED BY THE BONDING CLIP.  REPLACED PAN WITH OEM PART.
